# SDR NOCA1698

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS INOPERATIVE AT ROWS 3 AND 4.  REPLACED FORWARD BATTERY POWER SUPPLY.  OPS CHECK OK.  (X)
